Alert archive / Tennessee / Flash Flood Warnings in 2025

Flash Flood Warning 39, NWS Nashville, TN

April 3, 20259 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Apr 3, 2025, 3:02 PM CDT for 9 counties in Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2025, 3:02 PM CDT (20:02 UTC)
Expired
Apr 3, 2025, 6:15 PM CDT
In force
3 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cheatham County, TN, Davidson County, TN, Dickson County, TN, Hickman County, TN, Maury County, TN, Rutherford County, TN, Sumner County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 15 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:25 PM CDTFLASH FLOOD8 Se Pegram, TNPicture of flash flooding at Pasquo Rd and Natchez Bend Rd.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 83 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 332 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

323 
WGUS54 KOHX 032002
FFWOHX
TNC021-037-043-081-119-149-165-187-189-032315-
/O.NEW.KOHX.FF.W.0039.250403T2002Z-250403T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
302 PM CDT Thu Apr 3 2025

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Southeastern Cheatham County in middle Tennessee...
  Davidson County in middle Tennessee...
  Southeastern Dickson County in middle Tennessee...
  Northeastern Hickman County in middle Tennessee...
  North Central Maury County in middle Tennessee...
  Northwestern Rutherford County in middle Tennessee...
  Southern Sumner County in middle Tennessee...
  Williamson County in middle Tennessee...
  Western Wilson County in middle Tennessee...

* Until 615 PM CDT.

* At 302 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 6 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Franklin, Lebanon, Dickson, Ashland City, Nashville, Madison, 
  Hendersonville, Smyrna, Brentwood, La Vergne, Mount Juliet, 
  Goodlettsville, Nolensville, Forest Hills, Oak Hill, White Bluff, 
  Belle Meade, Kingston Springs, Lakewood and Pegram.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3632 8675 3633 8646 3634 8629 3631 8627
      3630 8627 3616 8617 3592 8660 3577 8724
      3598 8737 3610 8744

FLASH FLOOD...RADAR INDICATED

$$

Rose

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 12:52 PM CDT, 2 hours 10 minutes earlier. Its key messages:

  • Updated at 1233 PM CDT Thu Apr 3 2025
  • Considerable flash flooding is ongoing this morning for most of Middle TN W of the Cumberland Plateau due to torrential rainfall. 3 to 5 inches of rain has fallen over the last 24 hours with locally higher amounts likely not being measures. Flooding concerns will continue through the weekend.
  • There is a level 3 out of 5 risk for severe storms across portions of western Middle TN and a level 2 out of 5 for most of the rest of Middle TN. Latest models keep storms W of the Cumberland Plateau today and then mostly moving out of the Middle TN late tonight into Friday morning. Damaging winds, tornadoes, large hail, and torrential downpours will all be possible. Locations W of I-65 have the greatest chance to see strong storms capable of producing tornadoes and large hail.
  • There will be a continued risk for severe storms across the area Friday and Saturday. For now, Saturday holds a greater risk than Friday. Damaging winds will be the main concern, although tornadoes will remain possible.
Area forecast discussion, Apr 3, 12:52 PM CDT, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
Issued by National Weather Service Morristown TN
1252 PM CDT Thu Apr 3 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 1233 PM CDT Thu Apr 3 2025

- Considerable flash flooding is ongoing this morning for most of
  Middle TN W of the Cumberland Plateau due to torrential
  rainfall. 3 to 5 inches of rain has fallen over the last 24
  hours with locally higher amounts likely not being measures.
  Flooding concerns will continue through the weekend.

- There is a level 3 out of 5 risk for severe storms across
  portions of western Middle TN and a level 2 out of 5 for most of
  the rest of Middle TN. Latest models keep storms W of the
  Cumberland Plateau today and then mostly moving out of the
  Middle TN late tonight into Friday morning. Damaging winds,
  tornadoes, large hail, and torrential downpours will all be
  possible. Locations W of I-65 have the greatest chance to see
  strong storms capable of producing tornadoes and large hail.

- There will be a continued risk for severe storms across the area
  Friday and Saturday. For now, Saturday holds a greater risk than
  Friday. Damaging winds will be the main concern, although
  tornadoes will remain possible.

&&

.SHORT TERM...
(Rest of today through Friday)
Issued at 903 AM CDT Thu Apr 3 2025

Latest SPC mesoscale discussion states occasional supercell
structures continue to be observed this morning with convection
moving across middle/northeast TN. With some
heating/destabilization ongoing south of the front that, there
will be some potential for storm intensification with cells that
can remain rooted near the boundary, which may move further north
through the day. With MLCAPE expected to increase through the
500-1000 J/kg along/south of the front and favorable wind profiles
expected to persist through the day, some threat for all severe
hazards could evolve with time near the boundary, with an isolated
hail and damaging wind threat north of the boundary.

Latest HREF depicts storms training over Middle TN through
tonight then there is decent agreement that a break will develop
late tonight into Friday morning. By 7 AM Friday morning, most
storms look to be limited to North and West over SE KY and W of
the TN River. There is some risk for isolated strong storms to
develop Friday afternoon then activity diminishes through the
overnight.

&&

.LONG TERM...
(Friday Night through next Thursday)
Issued at 903 AM CDT Thu Apr 3 2025

Come Saturday morning, a more organized line of storms looks to
redevelop and work there way across Middle TN from the NW to the
SE. There will be a severe threat with these storms, with severe
hazards possible. Storms will be slow to push E across the state,
finally moving on out through Sunday afternoon. Flooding will be
an ongoing concern through the first of next week.

A much needed break from storms will set up by Monday with the
next chance for rain on Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1233 PM CDT Thu Apr 3 2025

Significant differences in flight conditions with MVFR/IFR
conditions at CKV with periods of showers and thunderstorms with
heavy rains and lower ceilings. BNA flight conditions will vary
greatly depending on periods of convection through 06Z. For MQY,
SRB and CSV, generally VFR conditons with the main concern being
strong southerly winds through this evening due to the tight
pressure gradient.

For Friday morning, a gradual improvement for CKV and BNA, with
all TAF sites becoming VFR during the morning. Winds will remain
brisk out of the south with mainly dry conditions.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...99
LONG TERM....99
AVIATION.....99

In the hours before

Local storm report, Apr 3, 10:28 AM CDT, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1028 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     Tstm Wnd Dmg     5 ESE Gladeville        36.07N 86.34W
04/03/2025                   Wilson             TN   Public

            Thunderstorm wind damage report of trees
            down and roof damage along Flatwoods Road
            and Cedars of Lebanon State Park (941 am).
            Possible tornado.

&&

fb
Local storm report, Apr 3, 10:30 AM CDT, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1030 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     Rain             5 N Hendersonville      36.36N 86.59W
04/03/2025  M5.00 Inch       Sumner             TN   Public

            24 hour rainfall total of 5 inches.

&&

fb
Local storm report, Apr 3, 10:38 AM CDT, 4 hours 24 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Nashville TN
1038 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     Hail             2 S Mount Juliet        36.18N 86.52W
04/03/2025  M1.00 Inch       Wilson             TN   Public

            Corrects previous hail report from 2 S Mount
            Juliet. Time estimated from radar.

0324 AM     Hail             2 ENE Mount Juliet      36.22N 86.49W
04/03/2025  E1.25 Inch       Wilson             TN   NWS Employee

0418 AM     Hail             3 SW Mount Juliet       36.17N 86.55W
04/03/2025  E1.00 Inch       Wilson             TN   Public

            Report from mPING: Quarter (1.00 in.).

0536 AM     Flash Flood      2 WSW Mount Juliet      36.20N 86.55W
04/03/2025                   Wilson             TN   Law Enforcement

            Old Lebanon Dirt Road near Page Drive in Mt
            Juliet is closed due to flooding.

0938 AM     Tstm Wnd Dmg     5 ESE Gladeville        36.07N 86.34W
04/03/2025                   Wilson             TN   Public

            Thunderstorm wind damage report of trees
            down and roof damage along Flatwoods Road
            and Cedars of Lebanon State Park (941 am).
            Possible tornado.

0233 AM     Flash Flood      5 SW Fairview           35.94N 87.20W
04/03/2025                   Williamson         TN   Amateur Radio

            Pinewood Road and Hwy 100. Time estimated
            from radar.

0337 AM     Tstm Wnd Gst     3 ENE Fairview          36.00N 87.08W
04/03/2025  M60 MPH          Williamson         TN   Amateur Radio

            60 mph wind gust measured at Highway 100 and
            Brush Creek Rd.

0344 AM     Hail             7 WSW Forest Hills      36.02N 86.95W
04/03/2025  E1.00 Inch       Williamson         TN   Public

            Quarter size hail reported at Temple Hills.
            Time estimated by radar.

0428 AM     Tstm Wnd Dmg     2 W Fairview            35.98N 87.16W
04/03/2025                   Williamson         TN   Public

            Tspotter report of a tree that fell on a
            house and car on Pine Crest Court.

0428 AM     Hail             5 W Franklin            35.93N 86.93W
04/03/2025  E1.25 Inch       Williamson         TN   Public

            Tspotter report of half dollar size hail at
            West Haven. Time estimated by radar.

0430 AM     Hail             Brentwood               36.00N 86.79W
04/03/2025  E1.25 Inch       Williamson         TN   Public

            Hafl dollar sized hail in Brentwood from
            TSpotter. Time estimated.

0430 AM     Tstm Wnd Dmg     2 W Fairview            35.98N 87.16W
04/03/2025                   Williamson         TN   Amateur Radio

            Trees down on Pinecrest CT in Fairview. No
            structural damage.

0434 AM     Hail             4 NW Franklin           35.96N 86.89W
04/03/2025  E1.25 Inch       Williamson         TN   Public

            Report from mPING: Half Dollar (1.25 in.).

0440 AM     Hail             2 NW Brentwood          36.02N 86.82W
04/03/2025  E1.00 Inch       Williamson         TN   Public

            Quarter size hail reported in Brentwood by
            public. Ongoing at the time of the report.

0745 AM     Flash Flood      5 SSW Fairview          35.90N 87.15W
04/03/2025                   Williamson         TN   Emergency Mngr

            Corrects previous flash flood report from 5
            SSW Fairview. South Harpeth Rd between
            Pinewood Rd and I-840 closed because of high
            water.

0745 AM     Flash Flood      Fairview                35.98N 87.12W
04/03/2025                   Williamson         TN   Emergency Mngr

            Several roads closed due to high water
            including Chester Road, Forest Glen, Sleep
            Hollow Road, and South Harpeth Road between
            Pinewood Rd and I-840.

0700 AM     Flash Flood      Hartsville              36.39N 86.16W
04/03/2025                   Trousdale          TN   Emergency Mngr

            Picture of flooding in Hartsville. Little
            Goose Creek out of its banks.

0244 AM     Hail             5 NW Gallatin           36.44N 86.52W
04/03/2025  E0.00 Inch       Sumner             TN   Public

            Time estimated via radar.

0500 AM     Flash Flood      1 NNE Gallatin          36.39N 86.45W
04/03/2025                   Sumner             TN   Public

            Numerous roads closed across Sumner County
            due to flooding, including N Russell St at
            Westland St; Stop Thirty at Creekmore Road;
            SLatter Creek Road; TGT Road; Penny Morris
            Road at Wilson Road; 1700 Block of Old
            Galltin Road; and Liberty Lane.

1029 AM     Rain             5 N Hendersonville      36.36N 86.59W
04/03/2025  M5.00 Inch       Sumner             TN   Public

            24 hour rainfall total of 5 inches.

0616 PM     Hail             3 ESE Coopertown        36.42N 86.91W
04/02/2025  E1.50 Inch       Robertson          TN   Public

0621 PM     Hail             3 E Coopertown          36.42N 86.91W
04/02/2025  E1.50 Inch       Robertson          TN   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

0627 PM     Hail             Springfield             36.50N 86.88W
04/02/2025  E1.00 Inch       Robertson          TN   Public

0646 PM     Hail             White House             36.46N 86.67W
04/02/2025  M1.00 Inch       Robertson          TN   Trained Spotter

0523 PM     Tstm Wnd Dmg     1 ESE Lobelville        35.75N 87.78W
04/02/2025                   Perry              TN   Public

            Structure damage on Jones Hollow Road near
            Lobelville. Time estimated from radar.

1157 PM     Tstm Wnd Dmg     5 N Fredonia            36.51N 87.22W
04/02/2025                   Montgomery         TN   Public

            Several trees down. Time estimated from
            radar.

1157 PM     Tstm Wnd Dmg     5 N Fredonia            36.51N 87.22W
04/02/2025                   Montgomery         TN   Public

            Several trees down. Time estimated from
            radar.

1209 AM     Tstm Wnd Dmg     4 E Clarksville         36.55N 87.27W
04/03/2025                   Montgomery         TN   Amateur Radio

            Trees and power lines down across the city
            of Clarksville. Time provided by HAMs.

0453 AM     Tstm Wnd Dmg     Williamsport            35.69N 87.22W
04/03/2025                   Maury              TN   Emergency Mngr

            Downed trees in Williamsport, TN reported by
            EM. Time estimated.

0610 AM     Hail             1 NW Spring Hill        35.75N 86.93W
04/03/2025  E0.88 Inch       Maury              TN   Public

            Nickel size hail reported in Spring Hill.
            Time estimated by radar.

0424 AM     Tstm Wnd Dmg     1 S Hohenwald           35.54N 87.56W
04/03/2025                   Lewis              TN   Emergency Mngr

            EM for Lewis county reports trees down and
            outbuilding destroyed in Hohenwald. Power
            lines down as well. Time estimated.

1143 PM     Tstm Wnd Dmg     Erin                    36.32N 87.70W
04/02/2025                   Houston            TN   Public

            Several trees down in Erin. Time estimated
            from radar.

0957 AM     Flash Flood      1 N Centerville         35.81N 87.45W
04/03/2025                   Hickman            TN   Public

            Media report Defeated Creek Rd Hickman
            County.

1002 AM     Flash Flood      8 WSW Bon Aqua          35.92N 87.47W
04/03/2025                   Hickman            TN   Public

            Media reported numerous roads closed and
            flooded: Pinewood Rd. @ Nunnely. Mill Creek
            Bridges.

0119 AM     Hail             1 WSW Dickson           36.07N 87.39W
04/03/2025  M1.00 Inch       Dickson            TN   Emergency Mngr

            At Fire Station 2.

0949 AM     Flash Flood      9 WSW Dickson           36.01N 87.52W
04/03/2025                   Dickson            TN   Public

            The following roads have been reported
            closed due to high water. -Sam Hollow Rd @
            Garners Creek Rd (Under Water Bridge) -
            (380) Piney Rd - Double Branch Rd (Under
            Water Bridge) - Hwy 48 S (@ Haley Rd &
            multiple other locations) - (712) Bruce Rd -
            (1635) Spencer Mill Rd - (395) Dug Hill Rd -
            Bishop Slab Rd (Under Water Bridge).

0150 AM     Lightning        2 E Belle Meade         36.10N 86.82W
04/03/2025                   Davidson           TN   Public

            Person struck by lightning in Green Hills.

0302 AM     Tstm Wnd Dmg     1 WSW Antioch           36.05N 86.69W
04/03/2025                   Davidson           TN   Public

            Tspotter report of a tree that fell on a
            house on Old Tusculum Rd. Time radar
            estimated.

0346 AM     Hail             4 WSW Belle Meade       36.07N 86.92W
04/03/2025  E1.00 Inch       Davidson           TN   Public

            Tspotter report of quarter size hail near
            Kroger on Highway 70. Time radar estimated.

0448 AM     Flash Flood      1 S Nashville           36.16N 86.78W
04/03/2025                   Davidson           TN   Broadcast Media

            Media reports 2 feet of water in Wedgewood
            neighborhood. Multiple vehicles stuck on
            Lester Ave and Murfreesboro Pike.

0552 AM     Flash Flood      1 SW Berry Hill         36.11N 86.79W
04/03/2025                   Davidson           TN   Broadcast Media

            Flooding reported along West Fork Browns
            Creek near General Bate Drive and Graybar
            Lane. Homes inundated with water as well as
            Lipscomb Academy football field.

0600 AM     Flash Flood      2 NNE Belle Meade       36.13N 86.85W
04/03/2025                   Davidson           TN   Public

            Flooding reported near Woodmont and Harding
            in Belle Meade. Photo shows flooding in
            townhome parking lot with water up to the
            top of car wheels.

0624 AM     Flash Flood      1 SSW Berry Hill        36.11N 86.77W
04/03/2025                   Davidson           TN   Public

            Media reporting I-65 NB at mm80 closed due
            to flooding.

1022 AM     Flash Flood      2 WSW Millersville      36.37N 86.73W
04/03/2025                   Davidson           TN   Emergency Mngr

            Report of flash flooding on Williamson Rd.
            in Millersville area.

0606 PM     Hail             5 NNE Ashland City      36.33N 87.01W
04/02/2025  E2.50 Inch       Cheatham           TN   Public

0608 PM     Hail             6 NE Ashland City       36.34N 86.98W
04/02/2025  M2.75 Inch       Cheatham           TN   Trained Spotter

            Close to baseball-size hail, windshields
            blown out, lots of damage.

&&
Local storm report, Apr 3, 10:51 AM CDT, 4 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1051 AM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     Flash Flood      Springfield             36.50N 86.88W
04/03/2025                   Robertson          TN   Public

            Report and video on X of flash flooding in
            Springfield, TN.

&&

fb
Local storm report, Apr 3, 12:13 PM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
1213 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     Tstm Wnd Dmg     4 NNW College Grove     35.87N 86.69W
04/03/2025                   Williamson         TN   Broadcast Media

            A pergola was destroyed near Kings Chapel
            Community.

&&
Local storm report, Apr 3, 2:52 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Nashville TN
252 PM CDT Thu Apr 3 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     Tstm Wnd Dmg     8 WSW Linden            35.56N 87.98W
04/03/2025                   Perry              TN   911 Call Center

            Trees down on a power line.

&&

fb

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningOHXHouston, Stewart62 min
Apr 2, 10:32 PM CDTTornado WarningOHXStewart28 min
Apr 2, 10:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart65 min
Apr 2, 11:06 PM CDTTornado WarningOHXHouston, Stewart24 min
Apr 2, 11:22 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery68 min
Apr 2, 11:32 PM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Perry58 min
Apr 2, 11:55 PM CDTSevere Thunderstorm WarningOHXHouston, Humphreys, Montgomery, Stewart13 min
Apr 2, 11:57 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys33 min
Apr 3, 12:07 AM CDTFlash Flood WarningOHXDickson, Houston, Humphreys, Montgomery, Stewart6 hr
Apr 3, 12:07 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Montgomery, Robertson, Sumner53 min
Apr 3, 12:27 AM CDTTornado WarningOHXHickman, Humphreys, Perry33 min
Apr 3, 12:54 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner, Trousdale38 min
Apr 3, 12:56 AM CDTTornado WarningOHXDickson, Hickman, Humphreys34 min
Apr 3, 12:58 AM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry62 min
Apr 3, 1:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry, Wayne39 min
Apr 3, 1:14 AM CDTFlash Flood WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson6 hr
Apr 3, 1:21 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Hickman, Williamson39 min
Apr 3, 1:40 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXHickman, Lewis, Perry35 min
Apr 3, 1:46 AM CDTSevere Thunderstorm WarningOHXHickman, Humphreys, Lewis, Perry, Wayne59 min
Apr 3, 2:00 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Robertson, Sumner, Williamson and 1 more45 min
Apr 3, 2:02 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXDickson, Hickman, Maury, Williamson43 min
Apr 3, 2:21 AM CDTFlash Flood WarningOHXDickson, Hickman, Humphreys, Perry9 hr
Apr 3, 2:36 AM CDTTornado WarningOHXCheatham, Davidson, Williamson24 min
Apr 3, 2:43 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Hickman, Humphreys, Maury, Williamson62 min
Apr 3, 2:54 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson51 min
Apr 3, 2:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Maury, Williamson9 hr
Apr 3, 3:02 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne43 min
Apr 3, 3:07 AM CDTSevere Thunderstorm WarningOHXMacon, Sumner, Trousdale38 min
Apr 3, 3:08 AM CDTFlash Flood WarningOHXCheatham, Davidson, Macon, Robertson, Sumner, Wilson9 hr
Apr 3, 3:21 AM CDTTornado WarningOHXHickman, Lewis, Perry24 min
Apr 3, 3:23 AM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Williamson, Wilson37 min
Apr 3, 3:25 AM CDTTornado WarningOHXMacon, Smith, Sumner, Trousdale, Wilson34 min
Apr 3, 3:33 AM CDTTornado WarningOHXDavidson, Sumner, Williamson, Wilson27 min
Apr 3, 3:38 AM CDTTornado WarningOHXDavidson, Williamson37 min
Apr 3, 3:42 AM CDTTornado WarningOHXDickson, Hickman, Lewis, Maury, Williamson33 min
Apr 3, 3:53 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne37 min
Apr 3, 3:56 AM CDTTornado WarningOHXDavidson, Sumner, Wilson7 min
Apr 3, 3:58 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Smith, Trousdale47 min
Apr 3, 4:07 AM CDTSevere Thunderstorm WarningOHXDavidson, Macon, Smith, Sumner, Trousdale, Wilson53 min
Apr 3, 4:09 AM CDTTornado WarningOHXDavidson, Hickman, Maury, Williamson36 min
Apr 3, 4:25 AM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Maury, Perry, Wayne35 min
Apr 3, 4:27 AM CDTFlash Flood WarningOHXDavidson, Rutherford, Sumner, Williamson, Wilson8 hr
Apr 3, 4:35 AM CDTTornado WarningOHXDavidson, Rutherford, Williamson, Wilson25 min
Apr 3, 4:36 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson39 min
Apr 3, 4:47 AM CDTFlash Flood WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith and 3 more9 hr
Apr 3, 4:54 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon21 min
Apr 3, 4:57 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Smith, Trousdale, Wilson48 min
Apr 3, 5:07 AM CDTFlash Flood WarningOHXHickman, Lawrence, Lewis, Maury, Perry, Wayne6 hr
Apr 3, 5:12 AM CDTTornado WarningOHXMaury, Williamson33 min
Apr 3, 5:14 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Pickett46 min
Apr 3, 5:31 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith44 min
Apr 3, 5:40 AM CDTFlash Flood WarningOHXGiles, Marshall, Maury, Rutherford, Williamson6 hr
Apr 3, 5:41 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson49 min
Apr 3, 5:43 AM CDTFlash Flood WarningOHXDeKalb, Rutherford, Smith, Wilson6 hr
Apr 3, 5:43 AM CDTSevere Thunderstorm WarningOHXJackson, Putnam, Smith32 min
Apr 3, 5:48 AM CDTAreal Flood AdvisoryOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more6 hr
Apr 3, 6:03 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Apr 3, 6:05 AM CDTSevere Thunderstorm WarningOHXMaury, Rutherford, Williamson25 min
Apr 3, 6:11 AM CDTSevere Thunderstorm WarningOHXClay, Fentress, Jackson, Overton, Pickett, Putnam64 min
Apr 3, 6:24 AM CDTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson51 min
Apr 3, 6:27 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson22 min
Apr 3, 6:35 AM CDTTornado WarningOHXHickman, Lewis, Maury, Williamson25 min
Apr 3, 7:51 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton39 min
Apr 3, 8:30 AM CDTRiver Flood WarningOHXHickman23 hr
Apr 3, 9:06 AM CDTRiver Flood AdvisoryOHXPerry11 hr
Apr 3, 9:10 AM CDTRiver Flood AdvisoryOHXCheatham13 hr
Apr 3, 9:13 AM CDTRiver Flood WarningOHXDavidson4 hr
Apr 3, 9:36 AM CDTRiver Flood AdvisoryOHXDavidson56 hr
Apr 3, 9:40 AM CDTTornado WarningOHXSmith, Trousdale, Wilson35 min
Apr 3, 10:33 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Humphreys, Lewis, Maury, Perry and 1 more3 hr
Apr 3, 11:34 AM CDTAreal Flood AdvisoryOHXMaury, Williamson3 hr
Apr 3, 11:41 AM CDTFlash Flood Warning Considerable damage threatOHXCheatham, Davidson, Dickson, Hickman, Maury, Rutherford and 3 more3 hr
Apr 3, 11:43 AM CDTFlash Flood WarningOHXDavidson, Macon, Sumner, Trousdale3 hr
Apr 3, 11:47 AM CDTRiver Flood WarningOHXCheatham23 hr
Apr 3, 11:48 AM CDTRiver Flood AdvisoryOHXDavidson, Williamson23 hr
Apr 3, 11:50 AM CDTRiver Flood AdvisoryOHXDavidson52 hr
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery, Robertson4 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXMontgomery5 days
Apr 3, 11:56 AM CDTRiver Flood WarningOHXStewart5 days
Apr 3, 11:57 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Houston, Humphreys, Montgomery and 3 more2 hr

Nearby

Flash Flood Warnings in Tennessee, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.